# SDR REXA2016042400734

- Difficulty date: April 24, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 FLOOR ATTACH FITTING LBL 27 HAS A CORRODED FASTENER HOLE OTBD FLANGE.  REPAIRED FS 621.00, LBL 27 FLANGE IAW EA CRJ 253-04252 REV A.
